MathSciNet Relay Station
MathSciNet bibliographic data
MR1221725 (94k:16058) 16U60 (20C05)
Jespers, Eric Free normal complements and the unit group of integral group rings. Proc. Amer. Math. Soc. 122 (1994), no. 1, 59–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement